# SDR CALA0400174

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 20,123 hours, 5,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6945555Y9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR CUTOUT LOWER SILL UPPER AFT SUPPORT FITTING CORRODED.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
